SciELO - Scientific Electronic Library Online

vol.31 issue3A note on rescalings of the skew-normal distributionOptimal replacement in a system of n-machines with random horizon author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.31 no.3 Antofagasta Sept. 2012 

Proyecciones Journal of Mathematics Vol. 31, No 3, pp. 209-217, September 2012. Universidad Católica del Norte Antofagasta - Chile


Bounded linear operators for some new matrix transformations

M. Aiyub

University of Bahrain, Kingdom of Bahrain


In this paper, we define (ó, 0)-convergence and characterize (ó, è)-conservative, (ó, 0)-regular, (ó, 0)-coercive matrices and we also determine the associated bounded linear operators for these matrix classes.

Keywords: Sequence spaces; invariant mean; matrix transformation; bounded linear operators.


[1] B. Aydin,Lacunary almost summability in certain linear topological spaces, Bull. Malays Math.Sci.Soc. 2, pp. 217-223, (2004).

[2] S.Banach, Theorie des operations lineaires (Warsaw), (1932).

[3] C. Cakan, B. Altay and H. Coskun, ó-regular matrices and a ó-core theorem for double sequences, Hacettepe J. Math. Stat., 38 (1), pp. 51-58, (2009).

[4] C.Cakan, B.Altay andM.Mursaleen,The ó-convergence and ó-core of double sequences, Applied Mathematics Letters, 19, pp. 1122-1128, (2006).

[5] N. Dunford and J. T. Schwartz, Linear Operators: General theory, Pure and Appl. Math., Vol. 7, Interscience, New York, (1958).

[6] C.Eizen andG.Laush, Infinite matrices and almost convergence, Math. Japon., 14, pp. 137-143, (1969).

[7] J. P. King, Almost summable sequences, Proc. Amer. Math. Soc., 17, pp. 1219-1225, (1966).

[8] A. R. Freedman,J.J. Sember and M. Raphael, Some cesaro type summability space, Proc London Math.Soc. 37, pp. 508-520, (1978).

[9] G. G. Lorentz, A contribution to theory of divergent sequences, Acta Math., 80, pp. 167-190, (1948).

[10] M. Mursaleen, On some new invariant matrix methods of summability, Quart. J. Math. Oxford, 34 (1983), 77-86.

[11] M. Mursaleen, Some matrix transformations on equence space of invariant means, Hacettpe. J. Math and Stat, 38(3) (2009), 259-264, (2009).

[12] M. Mursaleen and S.A.Mohiuddine, Double ó-multiplicative matrices, J. Math. Anal. Appl., 327, pp. 991-996, (2007).

[13] M. Mursaleen and S.A.Mohiuddine, Regularly ó-conservative and ó-coercive four dimensional matrices, Computers and Mathematics with Applications, 56, pp. 1580—1586, (2008).

[14] M. Mursaleen and S.A.Mohiuddine, On ó-conservative and boundedly ó-conservative four dimensional matrices,Computers and Mathematics with Applications, 59, pp. 880-885, (2009).

[15] M. Mursaleen and S.A.Mohiuddine, Some inequalities on sublinear functionals related to the invariant mean for double sequences, Math. Ineq. Appl.,139(1), pp. 157-163, (2010).

[16] M. Mursaleen and S.A.Mohiuddine, Some new double sequence spaces of invariant means, Glasnik Matematicki, 45(1), pp. 139-153, (2010).

[17] P. Schaefer, Infinite matrices and invariant means, Proc. Amer. Math. Soc., 36, pp. 104-110, (1972).


M. Aiyub

Department of Mathematics, University of Bahrain,

P.O. Box-32038,

Kingdom of Bahrain

e-mail :


Received : March 2012. Accepted : April 2012

Supported by Project 14/2011.

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License